MathSciNet Relay Station
MathSciNet bibliographic data
MR1208639 60J65 (60J55 82C41)
Dean, David S.; Jansons, Kalvis M. Brownian excursions on combs. J. Statist. Phys. 70 (1993), no. 5-6, 1313–1332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement